# SDR SIMA20140304003

- Difficulty date: March 4, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 23,905 hours, 19,730 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON SHORT FINAL APPROXIMATELY 30 SEC AFTER WE PUT THE GEAR DOWN WE STARTED SMELLING WHAT WE THOUGHT WAS ELEC SMOKE, BUT WE WERE NOT SURE ON THE LANDING ROLL OUT.  THE FLIGHT ATTENDANT CALLED & SAID SHE SMELLED IT.  NO SMELL WAS NOTED IN THE AFT CABIN AT ANY POINT.  THE SMELL SUBSIDED SUBSTANTIALLY ON THE LANDING ROLL OUT.  PERFORMED FIM TASKS IAW 21-20-00-810-803A.  FOUND NO DEFECTS ALL LIGHTS WORK & ALL AVIONICS OPERATE NORMAL.  PERFORMED ETN EM-72-034, FOUND NO DEFECTS & NOTICED NO SMELL IN COCKPIT OR CABIN.
